RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Boyarinov, Roman Nikolaevich

Total publications: 37 (37)
in MathSciNet: 24 (24)
in zbMATH: 15 (15)
in Web of Science: 7 (7)
in Scopus: 5 (5)
Cited articles: 21
Citations in Math-Net.Ru: 25
Citations in Web of Science: 26
Citations in Scopus: 5
Presentations: 2

Number of views:
This page:5157
Abstract pages:2533
Full texts:773
References:288
Doctor of physico-mathematical sciences (2012)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 26.10.1976
E-mail:

http://www.mathnet.ru/eng/person21912
http://scholar.google.com/citations?user=DAg7rPgAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:boyarinov.r-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/666593
http://elibrary.ru/author_items.asp?spin=8578-1607
ISTINA http://istina.msu.ru/workers/524615
http://orcid.org/0000-0002-6828-5263
http://www.researcherid.com/rid/I-8565-2012
http://www.scopus.com/authid/detail.url?authorId=6506261855
https://www.researchgate.net/profile/Roman_Boyarinov

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2013
1. I. S. Timergaliev, R. N. Boyarinov, “On the distribution of absolute values of the trigonometric sum on short intervals”, Chebyshevskii Sb., 14:2 (2013), 154–163  mathnet  elib
2. I. S. Timergaliev, R. N. Boyarinov, “On the distribution of absolute values of incomplete Gaussian sums”, Chebyshevskii Sb., 14:3 (2013), 127–133  mathnet  elib

   2012
3. R. N. Boyarinov, “On the distribution of absolute values of the trigonometric sum”, Discrete Math. Appl., 22:1 (2012), 37–40  mathnet  crossref  crossref  mathscinet  elib  elib  scopus

   2013
4. R. N. Boyarinov, “On the number of Grams intervals containing the ordinates of successive zeros of the Riemann zeta function”, Discrete Mathematics and Applications, 22:5-6 (2013), 683–692  mathnet  crossref  crossref  mathscinet  elib

   2011
5. R. N. Boyarinov, “On the Zeros of the Riemann Zeta Function of Large Multiplicity”, Math. Notes, 89:5 (2011), 613–618  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
6. R. N. Boyarinov, “On Large Values of the Function $S(t)$ on Short Intervals”, Math. Notes, 89:4 (2011), 472–479  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
7. R. N. Boyarinov, “Probabilistic methods in the theory of the Riemann zeta-function”, Theory Probab. Appl., 56:2 (2011), 181–192  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus
8. R. N. Boyarinov, “Omega theorems in the theory of the Riemann zeta function”, Doklady Mathematics, 83:3 (2011), 314–315  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)
9. R. N. Boyarinov, “On fractional moments of random variables”, Doklady Mathematics, 83:1 (2011), 53–55 , Russian Federation  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 4)
10. R. N. Boyarinov, “On the Value Distribution of the Riemann Zeta-Function”, Doklady Mathematics, 83:3 (2011), 290–292 , Russian Federation  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 4)
11. R. N. Boyarinov, “On the rate of convergence to the limit distribution”, Moscow University Mathematics Bulletin, 66:2 (2011), 70–76  mathnet  crossref  mathscinet  zmath  elib

   2010
12. R. N. Boyarinov, “On large distances between neighbouring zeros of the Riemann zeta-function”, Discrete Math. Appl., 20:4 (2010), 411–420  mathnet  crossref  crossref  mathscinet  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
13. R. N. Boyarinov, “On the distribution of large values of the argument of the Riemann zeta function on short intervals”, Moscow University Mathematics Bulletin, 65:6 (2010), 261–263  mathnet  crossref  mathscinet  zmath  elib (cited: 1)
14. R. N. Boyarinov, “Sign change of the function $S(t)$ on short intervals”, Moscow University Mathematics Bulletin, 65:3 (2010), 132–134  mathnet  crossref  mathscinet  zmath  elib (cited: 1)
15. R. N. Boyarinov, “Drobnye momenty sluchainykh velichin i prilozheniya v teorii argumenta dzeta-funktsii Rimana”, Chebyshevskii sbornik, Tezisy dokladov VII mezhdunarodnoi konferentsii Algebra i teoriya chisel: sovremennye problemy i prilozheniya, posvyaschennoi pamyati professora Anatoliya Alekseevicha Karatsuby. Tula. 11-16 maya, 11, no. 1, 2010, 53–54
16. R. N. Boyarinov, “On the rate of convergence of distributions of random variables”, Doklady Mathematics, 82:3 (2010), 896–898  crossref  mathscinet  elib (cited: 3)
17. R. N. Boyarinov, “The argument of the Riemann zeta function”, Chebyshevskii Sbornik, 11:1 (2010), 54–67  mathnet  mathscinet  elib

   2008
18. R. N. Boyarinov, “O povedenii argumenta dzeta-funktsii Rimana na kriticheskoi pryamoi”, Obozrenie prikladnoi i promyshlennoi matematiki. Vosmoi vserossiiskii simpozium po prikladnoi i promyshlennoi matematike. Tezisy dokladov., 15, no. 1, 2008, 87–87
19. R. N. Boyarinov, “Matrichnyi analog teoremy Forte-Katsa”, Obozrenie prikladnoi i promyshlennoi matematiki. Vosmoi vserossiiskii simpozium po prikladnoi i promyshlennoi matematike. Tezisy dokladov., 15, no. 1, 2008, 86–87  elib
20. R. N. Boyarinov, “O metode drobnykh momentov”, Konkurs nauchnykh rabot molodykh uchenykh MGU imeni M.V.Lomonosova: sbornik referatov, 2008, no. 32, 9–11

   2005
21. R. N. Boyarinov, “On the rate of convergence to the limit exponential distribution”, Chebyshevskii Sbornik, 6:2 (2005), 94–99  mathscinet  zmath

   2004
22. R. N. Boyarinov and I. S. Ngongo and V. N. Chubarikov, “On the modeling of random variables on a sequence of finite abelian groups”, Moscow University Mathematics Bulletin, 59:2 (2004), 58–59  mathnet  mathscinet  zmath
23. R. N. Boyarinov, “O skorosti skhodimosti k predelnomu pokazatelnomu raspredeleniyu”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya: Tezisy dokl. VI Mezhd. Konf. - Saratov., 2004, 25–26
24. R. N. Boyarinov, “On the distribution of the values of an analogue of the zeta sum”, Moscow University Mathematics Bulletin, 59:3 (2004), 45–46  mathnet  mathscinet  zmath
25. R. N. Boyarinov, I. S. Ngongo, “O raspredelenii znachenii korotkikh summ kharakterov Dirikhle po prostym chislam”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya: Tezisy dokl. VI Mezhd. Konf. - Saratov., 2004, 26–27
26. R. N. Boyarinov, Ngongo I.S., Chubarikov V.N., “O raspredelenii znachenii korotkoi pokazatelnoi ratsionalnoi trigonometricheskoi summy”, Obozrenie prikladnoi i promyshlennoi matematiki. Pyatyi vserossiiskii simpozium po prikladnoi i promyshlennoi matematike. Tezisy dokladov., 11, no. 1, 2004, 102–103
27. R. N. Boyarinov, Krakht B.V., Chubarikov V.N., “O raspredelenii znachenii arifmeticheskoi summy mnogomernoi funktsii delitelei na arifmeticheskoi progressii s rastuschimi parametrami”, Obozrenie prikladnoi i promyshlennoi matematiki. Pyatyi vserossiiskii simpozium po prikladnoi i promyshlennoi matematike. Tezisy dokladov., 11, no. 1, 2004, 102–102

   2003
28. R. N. Boyarinov and V. N. Chubarikov and I. S. Ngongo, “Asymptotic formulas for fractional moments of special sums”, Chebyshevskii Sbornik, 4:4 (2003), 173–183  mathscinet  zmath
29. R. N. Boyarinov, “On the distribution of the values of sums associated with rapidly increasing sequences”, Moscow University Mathematics Bulletin, 58:2 (2003), 45–46  mathnet  mathscinet  zmath
30. R. N. Boyarinov and I. S. Ngongo and V. N. Chubarikov, “On new metric theorems in the method of A. G. Postnikov” (IV International Conference Modern Problems of Number Theory and its Applications: Current Problems, Part III (Russian) (Tula, 2001)), 5–31  mathscinet

   2002
31. R. N. Boyarinov, “Ob odnoi predelnoi teoreme tipa Forte-Katsa”, Obozrenie prikladnoi i promyshlennoi matematiki. Tretii vserossiiskii simpozium po prikladnoi i promyshlennoi matematike. Tezisy dokladov., 9, no. 2, 2002, 343–343
32. R. N. Boyarinov, “On an additive problem with an increasing number of summands”, Moscow University Mathematics Bulletin, 57:6 (2002), 39–40  mathnet  mathscinet  mathscinet  zmath

   2001
33. R. N. Boyarinov and V. N. Chubarikov, “On the distribution of the values of functions on the Fibonacci sequence”, Doklady Mathematics, 64:1 (2001), 3–5  mathnet  mathscinet  zmath  isi (cited: 6)
34. R. N. Boyarinov, “Mnogomernyi analog teoremy Forte-Katsa”, Sovremennye problemy teorii chisel i ee prilozheniya: Tezisy dokl. IV Mezhd. Konf. - Tula., 2001, 97–98
35. R. N. Boyarinov, “The central limit theorem for the uniform distribution of fractional parts of rapidly increasing sequences”, Moscow University Mathematics Bulletin, 56:5 (2001), 31–33  mathnet  mathscinet  mathscinet  zmath  zmath

   2000
36. R. N. Boyarinov, “Tsentralnaya predelnaya teorema dlya ravnomernogo raspredeleniya drobnykh dolei posledovatelnosti, svyazannoi s chislami Fibonachchi”, Sovremennoe sostoyanie i perspektivy razvitiya matematiki v ramkakh programmy «Kazakhstan v tretem tysyacheletii»Tezisy dokl. Mezhd. Konf. Almaty., no. 3, 2000, 71–72
37. R. N. Boyarinov, “On the asymptotic behavior of sums associated with Farey fractions”, Moscow University Mathematics Bulletin, 55:3 (2000), 35–38  mathnet  mathscinet  mathscinet  zmath  zmath

Presentations in Math-Net.Ru
1. The method of moments and its applications in number theory
R. N. Boyarinov
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 30, 2016 10:35
2. -
R. N. Boyarinov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
April 19, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020